Computation of adriatic indices of certain operators of regular and complete bipartite graphs


Lokesha V., MADDULAPHA M., CHALUVARAJU B., DEVENDRAIAH K., CANGÜL İ. N. , ÇEVİK A. S.

Advanced Studies in Contemporary Mathematics, vol.28, no.2, pp.231-244, 2018 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.17777/ascm2018.28.2.231
  • Title of Journal : Advanced Studies in Contemporary Mathematics
  • Page Numbers: pp.231-244